# SDR CA021118008

- Difficulty date: November 7, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 172
- Engine: Lyc O320E2D
- System (JASC): 7160 · Engine Air Intake System
- Part: Baffle
- Part number: TA8071
- Condition: Broken
- Location: Airbox Baffle
- Component: Carburetor Airbo, Cont, O320E2D
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, D

## Discrepancy

(CAN) A PIECE OF BAFFLE BROKE OFF OF THE AIRBOX BAFFLE CONTROL. THE PIECE LOGGED IN THE CARBURETOR VENTURIRESULTING IN A RICH MIXTURE AND PARTIAL POWER LOSS. REPAIRS MADE BY AMO 98.91, OCTOBER 28/02. INCIDENT REPORTED AS POWER LOSS DUE TO CARB ICE - SUBSEQUENT RUN-UP REVEALED THE PROBLEM WAS NOT DUECARB ICE BUT RICH MIXTURE AND ROUGH RUNNING UNTIL LEAN - MAINTENANCE ARRANGED.
